# SDR EIA2005023

- Difficulty date: February 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 91,668 hours, 21,858 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 420 LBL 43 UPPER DECK FLOORBEAM WEB HAS CRACK AT UPPER T-CHORD AREA.  REMOVED DAMAGED SECTION OF WEB AND REPAIRED PER B747 SRM 53-10-07 PG 47-50 FIG II.  BONDED WEB AND DOUBLER FOR STA 420 LBL 34-54 PER BAC 5514-5101 BOEING DRAWING 65B10931 SHEET 75 AND B747 SRM 51-40-06 PG 23.  ALODINED ALL BARE METAL PER B747 SRM 51-10-02 PGS 7-8 AND PRIMED PER BSOPM 20-41-02 PGS 7-9.
